Access count of this item: 108

Files in This Item:
File Description SizeFormat 
1264_06.pdf778.33 kBAdobe PDFView/Open
Title: Generic Inefficiency of Equilibria with Incomplete Markets (Mathematical Economics : Aspects of Equilibrium Theory)
Authors: Nagata, Ryo
Author's alias: 永田, 良
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 83
End page: 90
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.